@article{TRSPY_2022_319_a14,
author = {A. Yu. Popov},
title = {Lower {Bound} on the {Minimum} {Modulus} of an {Analytic} {Function} on a {Circle} in {Terms} of a {Negative} {Power} of {Its} {Norm} on a {Larger} {Circle}},
journal = {Informatics and Automation},
pages = {223--250},
year = {2022},
volume = {319},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TRSPY_2022_319_a14/}
}
TY - JOUR AU - A. Yu. Popov TI - Lower Bound on the Minimum Modulus of an Analytic Function on a Circle in Terms of a Negative Power of Its Norm on a Larger Circle JO - Informatics and Automation PY - 2022 SP - 223 EP - 250 VL - 319 UR - http://geodesic.mathdoc.fr/item/TRSPY_2022_319_a14/ LA - ru ID - TRSPY_2022_319_a14 ER -
%0 Journal Article %A A. Yu. Popov %T Lower Bound on the Minimum Modulus of an Analytic Function on a Circle in Terms of a Negative Power of Its Norm on a Larger Circle %J Informatics and Automation %D 2022 %P 223-250 %V 319 %U http://geodesic.mathdoc.fr/item/TRSPY_2022_319_a14/ %G ru %F TRSPY_2022_319_a14
A. Yu. Popov. Lower Bound on the Minimum Modulus of an Analytic Function on a Circle in Terms of a Negative Power of Its Norm on a Larger Circle. Informatics and Automation, Approximation Theory, Functional Analysis, and Applications, Tome 319 (2022), pp. 223-250. http://geodesic.mathdoc.fr/item/TRSPY_2022_319_a14/
[1] Boas R.P., Jr., Entire functions, Pure Appl. Math., 5, Acad. Press, New York, 1954 | MR
[2] Evgrafov M.A., Asimptoticheskie otsenki i tselye funktsii, Nauka, M., 1979 | MR
[3] A. M. Gaisin, “Solution of the Polya problem”, Sb. Math., 193:6 (2002), 825–845 | DOI | MR
[4] Gelfond A.O., “Lineinye differentsialnye uravneniya s postoyannymi koeffitsientami beskonechnogo poryadka i asimptoticheskie periody tselykh funktsii”, Tr. MIAN, 38 (1951), 42–67
[5] A. O. Gel'fond, Calculus of Finite Differences, Hindustan Publ., Delhi, 1971 | MR | MR
[6] Hayman W.K., “The minimum modulus of large integral functions”, Proc. London Math. Soc. Ser. 3, 2 (1952), 469–512 | DOI | MR
[7] Hayman W.K., Subharmonic functions, v. 2, LMS Monogr., 20, Acad. Press, London, 1989 | MR
[8] Leontev A.F., Ryady eksponent, Nauka, M., 1976
[9] B. Ya. Levin, Distribution of Zeros of Entire Functions, Transl. Math. Monogr., 5, Am. Math. Soc., Providence, RI, 1964 | DOI | MR
[10] Littlewood J.E., “A general theorem on integral functions of finite order”, Proc. London Math. Soc. Ser. 2, 6 (1908), 189–204 | DOI | MR
[11] V. I. Smirnov and N. A. Lebedev, Functions of a Complex Variable: Constructive Theory, Iliffe Books, London, 1968 | MR | MR
[12] E. C. Titchmarsh, The Theory of Functions, Univ. Press, Oxford, 1939 | MR
[13] Valiron G., “Sur les fonctions entières d'ordre nul et d'ordre fini et en particulier les fonctions à correspondance régulière”, Ann. Fac. Sci. Univ. Toulouse. Ser. 3, 5 (1913), 117–257 | DOI | MR